Acute hepatitis with prolonged cholestasis and disappearance of interlobular bile ducts following tibolone and Hypericum perforatum (St. John's wort). Case of drug interaction?

Détails

ID Serval
serval:BIB_757A33D4D4D3
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Etude de cas (case report): rapporte une observation et la commente brièvement.
Collection
Publications
Titre
Acute hepatitis with prolonged cholestasis and disappearance of interlobular bile ducts following tibolone and Hypericum perforatum (St. John's wort). Case of drug interaction?
Périodique
Acta Gastro-enterologica Belgica
Auteur(s)
Etogo-Asse F., Boemer F., Sempoux C., Geubel A.
ISSN
0001-5644 (Print)
ISSN-L
0001-5644
Statut éditorial
Publié
Date de publication
2008
Peer-reviewed
Oui
Volume
71
Numéro
1
Pages
36-38
Langue
anglais
Notes
Publication types: Case Reports ; Journal ArticlePublication Status: ppublish
Résumé
The case of a patient under tibolone therapy for two years who developed a mixed-type liver injury with prolonged cholestasis and features of the vanishing bile duct syndrome following a ten weeks treatment with St. John wort (Hypericum Perforatum) infusions is reported. In the absence of evidence of a potential role for concomitant medication i.e. hydroxychloroquine sulfate to play a role in the clinical, biochemical and morphological picture, an interaction between the herbal preparation and tibolone was suspected as the likely cause of liver damage.
Mots-clé
Androgen Antagonists/adverse effects, Bile Ducts, Intrahepatic/drug effects, Bile Ducts, Intrahepatic/pathology, Cholestasis/chemically induced, Drug Interactions, Drug-Induced Liver Injury/etiology, Female, Humans, Hypericum/adverse effects, Middle Aged, Norpregnenes/adverse effects, Postmenopause
Pubmed
Web of science
Création de la notice
19/01/2015 12:15
Dernière modification de la notice
03/03/2018 18:23
Données d'usage